# SDR ASAA2022042638116

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,068 hours, 16,515 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275060
- Condition: Degraded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO HISTORY OF ENGINE 2 FIRE LOOP A FAULTS GROUNDED - YES. FOUND MW0315 CORE HARNESS RESISTANCE TO FLUCTUATE TO OPEN WHEN TAPPED ON. REF ASA NR-00001 FOR REPLACEMENT AND ETOPS RETURN TO SERVICE.
